# SDR CA150922007

- Difficulty date: September 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 5,653 hours
- Engine: Cont IO550D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Rod
- Part number: 632558A1
- Condition: Worn
- Location: Throttle
- Part time: 525 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THROTTLE AND CONTROL ASSY. LINK AND ROD FOUND SEVERELY WORN. THIS CONTROL WAS A TCM WARRANTY REPLACEMENT AT 437.5 ENG. TSO FOR S/N A12LA013R,  IT WAS WORN AS WELL IN THE SAME AREA.THE WAVE WASHER P/N 625327-2 WHICH KEEPS TENSION ON THE LINK WEARS WITH VIBRATION AND FALLS OFF,THIS IN TURN ALLOWS EXCESS SIDE PLAY WHICH EXACERBATES THE WEAR. THE WASHER IS SO THIN IT IT HARD TO DETECT VISUALLY,AND ONLY BECOMES APPARENT WHEN THE LEVER IS PHYSICALLY MOVED BY HAND TO CHECK PLAY AND SIDE-PLAY IS FELT. IN CONTACTING TCM THE MANUFACTURER TECHNICAL REPRESENTATIVE BY TELEPHONE IN THIS MATTER,THEY CLAIMED TO HAVE NEVER HEARD OF THIS BEFORE. THE REPRESENTATIVE CLAIMED IT WAS FROM A LACK OF LUBRICATION ON THE PART.THIS IS NOT THE CASE,I HAVE BEEN DOING A CLOSE VISUAL/MANUAL INSPECTION AND LUBRICATION EVERY 50 HR OIL CHANGE,DUE TO THE PREVIOUS REPLACEMENT EVENT.
